Pubblicazioni e preprints



Nota

  • L. Geatti, A. Iannuzzi. Invariant envelopes of holomorphy in the complexification of a Hermitian symmetric space. Ann. Inst. Fourier, Vol.66, no.1 (2016), p. 143-174

  • F. Bracci, A. Iannuzzi, B. McKay. Invariant holomorphic foliations on Kobayashi hyperbolic homogeneous manifolds. Proc. Amer. Math. Soc. 4, 144, (2016), 1619-1629.

  • L. Geatti, A. Iannuzzi. Orbit structure of a distinguished Stein invariant domain in the complexification of a Hermitian symmetric space. Math. Zeit. 278, no. 3-4 (2014) 769-793 Here the 31 pages old version, with more details and some inaccuracies.

  • A. Iannuzzi. On hyperbolicity of SU(2)-equivariant punctured disc bundles over the complex affine quadric. Transformation Groups, vol. 17 (2012) 499-512

  • A. Iannuzzi, S. Trapani. A classification of taut, Stein, surfaces with a proper R-action. Math. Ann., vol. 352 (2011) 965-986,

  • L. Geatti, A. Iannuzzi, J.-J. Loeb. A characterization of bounded symmetric domains of type IV. Man. Math., Vol. 135, 1 (2011), 183--202

  • S. Halverscheid, A. Iannuzzi. A family of adapted complexifications for SL(2,R). Ann. Sc. Norm. Pisa, Classe di Scienze, Vol. VIII, issue 1 (2009) 17--49

  • L. Geatti, A. Iannuzzi. Univalence of equivariant Riemann domains over the complexification of rank-one Riemannian symmetric domains. Pacific J. Math., 238 (2008) 275-330

  • L. Geatti, A. Iannuzzi, J. J. Loeb. Hyperbolic manifolds whose envelopes of holomorphy are not hyperbolic. ArXiv: math.CV/0503377

  • S. Halverscheid, A. Iannuzzi. On Naturally reductive left-invariant metrics of SL(2,R). Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5), Vol. V (2006), 171-187

  • A. Iannuzzi, A. Spiro, S. Trapani. Complexifications of local actions and the Bergman metric. Int. J. Math., Vol. 15, No. 8 (2004) 735--747

  • S. Halverscheid, A. Iannuzzi. Maximal complexifications of certain Riemannian homogeneous manifolds. Transactions of the AMS, Vol. 355, No. 2 (2003) 4581--4594

  • A. Iannuzzi. Induced local action on taut and Stein manifolds. Proceedings of the AMS, Vol. 131, No. 12 (2002) 3839--3843

  • C. de Fabritiis, A. Iannuzzi. Quotients of the unit ball of $\C^n$ for a free action of $\Z$. J. d'Analyse Math. 85 (2001), 213--224

  • A. Iannuzzi. On local actions of simply connected Lie groups. Seminari di Geometria 2000, Universit\`a di Bologna

  • E. Casadio Tarabusi, A. Iannuzzi, S. Trapani. Globalizations, fiber bundles and envelopes of holomorphy. Math. Z., Vol. 233 (2000) 535--551

  • A. Iannuzzi. Characterizations of G-tube domains. Manuscripta Math. Vol. 98 (1999) 425--445

  • P. Heinzner, A. Iannuzzi. Integration of local actions on holomorphic fiber spaces. Nagoya Math. Journal, Vol. 146 (1997) 31--53

  • A. Iannuzzi. Balls for the Kobayashi distance and extension of the authomorphisms of strictly convex domains in C^ n with real analytic boundary. Rend. Lincei. Matematica e Applicazioni, Vol. 5 (1994) 193--196